# SDR 96FDEA01657

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453135
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0806.  FOUND STRINGER CLIP AT BS 950C STRINGER 7 RT TO BE CRACKED.  ***  S/D  ***  COMING.
